Posted by Sam BlueBell on January 31, 2001, at 7:16:06
Has anyone had experience with Wellbutrin SR, (time release tablets). I've been taking 150 mg pill at around 7a.m. every morning, and not another pill later in the day as the doctor suggested. I've never had insomnia in my life, and always immediately fall to sleep. I've been taking the Wellbutrin SR for 1 week, and quite honestly have not slept for the past week, matbe an hour a night if that, probably not. Also, from day one of taking the pill I felt "very stupid", confused, and disoriented. I now feel like a walking zombie. My doctor tells me all the above is normal, live with it, and see him in a month and things will get better. I'm thinking of stopping cold turkey as I need to sleep. I've also heard from others that once the insomnia starts its hard to go back to normal again, even after stopping treatment. Why can't I sleept at 11p.m., if I only take a pill so early in the morning? It doesen't make sense. How long does this "crap" stay in your system? If I stop taking when should normal sleep habits return? I'm really thinking of not taking any drugs because the side effects seem to outweigh the "positive" outcome, i.e. who the hell wants to be incompetent, tired, dumb, etc? Any comments/experiences/knowledge to the above would be greatly appreciated. My doctor told me nothing about the side effects, and I only learned from the Internet.